Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Addendum: “A class of Steiner triple systems of order 21 and associated Kirkman systems” [Math. Comp. 37 (1981), no. 155, 209–222; MR0616374 (82k:05022)]
HTML articles powered by AMS MathViewer

by Rudolf A. Mathon, Kevin T. Phelps and Alexander Rosa PDF
Math. Comp. 64 (1995), 1355-1356 Request permission
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 05B07, 51E10
  • Retrieve articles in all journals with MSC: 05B07, 51E10
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Math. Comp. 64 (1995), 1355-1356
  • MSC: Primary 05B07; Secondary 51E10
  • DOI: https://doi.org/10.1090/S0025-5718-1995-1303086-1
  • MathSciNet review: 1303086